# SDR COMA0260499

- Difficulty date: August 23, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 20,717 hours, 20,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5461 CARGO OVERHEAT CAUTION MESSAGE.REPOSITIONED ANIMAL CAGE THAT WAS BLOCKING AIR VENT.
